MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0883073812449905

Медицинская библиотека · Journal of child neurology · 2012

Methylphenidate-induced acute orofacial and extremity dyskinesia.

Yilmaz Ayse Esra, Donmez Ahsen, Orun Emel, Tas Tugba, Isik Bunyamin, Sonmez Fatma Mujgan

Клинический случайСтатьяПеревод в очереди

Аннотация

Methylphenidate is a short-acting stimulant. In this article, the authors report a 7-year-old male patient who presented with orofacial and limb dyskinesia after his first dose of methylphenidate treatment for a diagnosis of attention-deficit/hyperactivity disorder; he was also receiving sodium valproate treatment for epilepsy. Orofacial dyskinesia appeared 5 hours after methylphenidate administration, persisted for 10 hours, and had completely resolved within 2 days. Although limb dyskinesia after methylphenidate is a commonly reported side effect, to the authors' knowledge this is only the second reported case to develop both orofacial and limb dyskinesia in the acute period after the first dose of methylphenidate. This case is reported to emphasize the potential side effects of methylphenidate, individual differences in drug sensitivities, and drug-receptor interactions via different mechanisms.

Для цитирования: Yilmaz Ayse Esra, Donmez Ahsen, Orun Emel, Tas Tugba, Isik Bunyamin, Sonmez Fatma Mujgan. Methylphenidate-induced acute orofacial and extremity dyskinesia.. Journal of child neurology. 2012. DOI: 10.1177/0883073812449905.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.